# SDR 97ZZZX5193

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678BB
- Make and model: Cessna 421B
- Aircraft serial: 421B0876
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear Assy
- Part number: 51152413
- Condition: Failed
- Location: Flap Drive
- Component: 511523716
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO RETRACT.  UPON DISASSEMBLY OF THE FLAP ACTUATOR ASSEMBLY (GEAR REDUCTION DRIVE), THE SHAFT OF PART 5115241-3 WAS FOUND SHEARED JUST FORWARD OF THE GEAR.  THIS ALLOWED THE OUTPUT SHAFT TO WOBBLE IN BEARING MS 20201KP8A EVENTUALLY SHEARING ALL OF THE TEETH OFF OF THE SMALL MESHING PART OF GEAR ASSEMBLY 5115244-2.
